# SDR HEER201910217365

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N943PH
- Make and model: Skrsky S92A
- Aircraft serial: 920218
- Aircraft time: 3,920 hours
- Engine: Ge CT78A
- Engine time: 3,921 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 ENGINE OIL PRESSURE LOW CAUTION ILLUMINATED IN FLIGHT.  CHECKED THE ENGINE OIL LEVEL AND FOUND TO BE 2.5 QUARTS LOW.  THE HUMS DOWNLOAD SHOWED THAT THE OIL PRESSURE DROPPED TO 20 PSI WHILE THE THROTTLE WAS ABOVE IDLE.
